# SDR DHL95741004

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: P6 Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: C, D

## Discrepancy

APPROACHING V1, EXPERIENCED PARTIAL LOSS OF ELECTRICAL POWER WITH ARCHING AND SMOKE FROM LOWER P6 PANEL.  ABORTED TAKEOFF AND RETURNED TO BLOCKS. NR 1 GEN BKR AND FIELD RELAY TRIPPED AND NR 1 DIFFERENTIAL FAULT ILLUMINATED.  ARCHING AND SMOKE CONTINUED UNTIL NR 1 ENGINE SHUTDOWN.  FOUND SEVERAL WIRES SEVERED BY HEAT.  REPLACED WIRES, OPS CHECKED GOOD IAW M/M 24-54-0.
